Arkiv för Matematik

The stone-weierstrass theorem in lipschitz algebras

Lars Inge Hedberg

Full-text: Open access

Article information

Source
Ark. Mat., Volume 8, Number 1 (1969), 63-72.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485894393

Digital Object Identifier
doi:10.1007/BF02589536

Mathematical Reviews number (MathSciNet)
MR261358

Zentralblatt MATH identifier
0193.10302

Rights
1971 © Almqvist & Wiksell

Citation

Hedberg, Lars Inge. The stone-weierstrass theorem in lipschitz algebras. Ark. Mat. 8 (1969), no. 1, 63--72. doi:10.1007/BF02589536. https://projecteuclid.org/euclid.afm/1485894393


Export citation

References

  • Hedberg, L. I., The Stone-Weierstrass theorem in certain Banach algebras of Fourier type. Ark. Mat. 6, 77–102 (1965).
  • Riesz, F., and Sz.-Nagy, B., Leçons d’analyse fonctionnelle. Budapest and Paris, 1955.
  • Sherbert, D. R., The structure of ideals and point derivations in Banach algebras of Lipschitz functions. Trans. Amer. Math. Soc. 111, 240–272 (1964).
  • Whitney, H., Analytic extensions of differentiable functions defined in closed sets. Trans. Amer. Math. Soc. 36, 63–89 (1934).